Alert archive / Montana / High Wind Warnings in 2026
High Wind Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 15, 2026, 3:29 AM MST for 7 counties in Montana. It took effect at Jan 15, 2026, 7:55 AM MST. It was in force for 19 hr. 21 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 15, 2026, 3:29 AM MST (10:29 UTC)
- In effect from
- Jan 15, 2026, 7:55 AM MST
- Expired
- Jan 16, 2026, 3:08 AM MST
- In force
- 19 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Hill County, MT, Judith Basin County, MT, Liberty County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 109 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 10:01 AM MST | NON-TSTM WND GST 50 | 4 Ne Chester, MT | Mesonet station GW4015 CHESTER FOUR NE. |
| Jan 15, 10:10 AM MST | NON-TSTM WND GST 65 | 4 Nw Coffee Creek, MT | Coffee Creek N. |
| Jan 15, 10:15 AM MST | NON-TSTM WND GST 52 | Kevin, MT | Mesonet station DW0975 Kevin. |
| Jan 15, 11:00 AM MST | NON-TSTM WND GST 57 | 3 Ene Benchland, MT | Mesonet station MTM47 MDA - Benchland. |
| Jan 15, 11:30 AM MST | NON-TSTM WND GST 59 | Eddies Corner Mdt, MT | Eddies Corner MDT. |
| Jan 15, 11:55 AM MST | HIGH SUST WINDS 41 | 2 Ssw Garneill, MT | Montana mesonet site Judith Gap. Average sustained wind speed of 41 mph from 1055 to 1155 local time. |
| Jan 15, 1:15 PM MST | HIGH SUST WINDS 40 | 6 S Whitlash, MT | GW3546 Whitlash. Average sustained wind speed of 40 mph from 1215 to 1315 local time. |
| Jan 15, 3:30 PM MST | NON-TSTM WND GST 57 | 7 Se Hogeland, MT | Mesonet station MTM52 7.1 SE Hogeland (MT-MESO). |
| Jan 15, 6:30 PM MST | NON-TSTM WND GST 58 | 6 Wsw Hogeland, MT | Hogeland HOGM8. |
| Jan 15, 8:52 PM MST | NON-TSTM WND GST 60 | 7 Ese Hilger, MT | Mesonet station JPKM8 Judith Peak RAWS. |
| Jan 15, 9:05 PM MST | NON-TSTM WND GST 60 | 8 N Forestgrove, MT | 60 mph Forestgrove Montana mesonet site. |
| Jan 15, 9:40 PM MST | NON-TSTM WND GST 54 | 23 E Whitlash, MT | Montana mesonet site Fox Crossing SW. |
| Jan 15, 9:50 PM MST | NON-TSTM WND GST 59 | 2 Nne Turner, MT | 59 mph wind gust at Turner N Montana mesonet site. |
| Jan 15, 9:52 PM MST | NON-TSTM WND GST 69 | 7 Ese Hilger, MT | Mesonet station JPKM8 Judith Peak RAWS. |
| Jan 15, 10:00 PM MST | HIGH SUST WINDS 41 | 2 Nne Turner, MT | Sustained wind average 41 mph from 615 PM until 1000 PM at Turner N Montana Mesonet site. |
| Jan 15, 10:15 PM MST | NON-TSTM WND GST 58 | 9 Sse Grass Range, MT | Mesonet station MTBCH Beacon Hill Us-87 Mp 35.0. |
| Jan 15, 10:25 PM MST | NON-TSTM WND GST 62 | 8 N Forestgrove, MT | 62 mph at Forestgrove N Montana mesonet site. |
| Jan 15, 11:10 PM MST | NON-TSTM WND GST 54 | 15 Nne Iliad, MT | Montana mesonet site Warrick S. |
| Jan 15, 11:30 PM MST | NON-TSTM WND GST 68 | 10 Ese Whitlash, MT | 68 mph wind gust at Mt Lebanon SE Montana Mesonet site. |
| Jan 15, 11:35 PM MST | NON-TSTM WND GST 58 | 13 Sse Forestgrove, MT | AWOS station KMVH N Bar Ranch AWOS. |
| Jan 16, 12:15 AM MST | NON-TSTM WND GST 60 | 9 Sse Grass Range, MT | Mesonet station MTBCH Beacon Hill Us-87 Mp 35.0. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 10.5 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2059 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351 WWUS75 KTFX 151029 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 329 AM MST Thu Jan 15 2026 MTZ304-305-313-160000- /O.UPG.KTFX.HW.A.0005.260115T1900Z-260116T1200Z/ /O.NEW.KTFX.HW.W.0004.260115T1900Z-260116T1200Z/ Eastern Toole and Liberty-Hill County-Judith Basin County and Judith Gap- Including the following locations: Galata, Devon, Havre, Windham, Benchland, Lothair, Whitlash, Geyser, Stanford, Shelby, Moccasin, Joplin, Chester, Hobson, and Raynesford 329 AM MST Thu Jan 15 2026 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 5 AM MST FRIDAY... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. Isolated gusts could approach 75 mph. * WHERE...Eastern Toole and Liberty Counties, Hill County, and Judith Basin County and Judith Gap. * WHEN...From noon today to 5 AM MST Friday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ306-311-314-160000- /O.UPG.KTFX.HW.A.0005.260116T0000Z-260116T1200Z/ /O.NEW.KTFX.HW.W.0004.260115T1900Z-260116T1200Z/ Northern Blaine County-Bears Paw Mountains and Southern Blaine- Fergus County below 4500ft- Including the following locations: Hogeland, Zurich, Hilger, Harlem, Lewistown, Chinook, Rocky Boy, and Fort Belknap 329 AM MST Thu Jan 15 2026 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 5 AM MST FRIDAY... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. Isolated gusts could approach 75 mph. * WHERE...Bears Paw Mountains and Southern Blaine, Fergus County below 4500ft, and Northern Blaine County. * WHEN...From noon today to 5 AM MST Friday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
6 follow-up statements
904 WWUS75 KTFX 151148 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 448 AM MST Thu Jan 15 2026 MTZ304>306-311-313-314-160000- /O.CON.KTFX.HW.W.0004.260115T1900Z-260116T1200Z/ Eastern Toole and Liberty-Hill County-Northern Blaine County- Bears Paw Mountains and Southern Blaine-Judith Basin County and Judith Gap-Fergus County below 4500ft- Including the following locations: Havre, Windham, Benchland, Lothair, Lewistown, Joplin, Chinook, Chester, Hogeland, Galata, Devon, Hilger, Harlem, Geyser, Hobson, Zurich, Whitlash, Stanford, Shelby, Raynesford, Rocky Boy, Moccasin, and Fort Belknap 448 AM MST Thu Jan 15 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM MST FRIDAY... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. Isolated gusts could approach 75 mph. * WHERE...Eastern Toole and Liberty Counties, Hill County, Northern Blaine County, Bears Paw Mountains and Southern Blaine, Judith Basin County and Judith Gap, and Fergus County below 4500ft. * WHEN...From Noon today to 5 AM MST Friday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
579 WWUS75 KTFX 151455 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 755 AM MST Thu Jan 15 2026 MTZ304-161200- /O.EXT.KTFX.HW.W.0004.260115T1455Z-260116T1200Z/ Eastern Toole and Liberty- Including the following locations: Shelby, Lothair, Whitlash, Devon, Galata, Joplin, and Chester 755 AM MST Thu Jan 15 2026 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. Isolated gusts could approach 75 mph. * WHERE...Eastern Toole and Liberty Counties. * WHEN...Until 5 AM MST Friday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ305-306-311-313-314-161200- /O.CON.KTFX.HW.W.0004.260115T1900Z-260116T1200Z/ Hill County-Northern Blaine County-Bears Paw Mountains and Southern Blaine-Judith Basin County and Judith Gap-Fergus County below 4500ft- Including the following locations: Hobson, Lewistown, Chinook, Zurich, Raynesford, Harlem, Hogeland, Havre, Fort Belknap, Geyser, Windham, Hilger, Benchland, Stanford, Rocky Boy, and Moccasin 755 AM MST Thu Jan 15 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM MST FRIDAY... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. * WHERE...Bears Paw Mountains and Southern Blaine, Fergus County below 4500ft, Hill County, Judith Basin County and Judith Gap, and Northern Blaine County. * WHEN...From noon today to 5 AM MST Friday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Moldan
424 WWUS75 KTFX 151838 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1138 AM MST Thu Jan 15 2026 MTZ305-306-311-313-314-160945- /O.EXT.KTFX.HW.W.0004.260115T1838Z-260116T1200Z/ Hill County-Northern Blaine County-Bears Paw Mountains and Southern Blaine-Judith Basin County and Judith Gap-Fergus County below 4500ft- Including the following locations: Hobson, Lewistown, Chinook, Zurich, Raynesford, Harlem, Hogeland, Havre, Fort Belknap, Geyser, Windham, Hilger, Benchland, Stanford, Rocky Boy, and Moccasin 1138 AM MST Thu Jan 15 2026 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. * WHERE...Bears Paw Mountains and Southern Blaine, Fergus County below 4500ft, Hill County, Judith Basin County and Judith Gap, and Northern Blaine County. * WHEN...Until 5 AM MST Friday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ304-160945- /O.CON.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/ Eastern Toole and Liberty- Including the following locations: Shelby, Lothair, Whitlash, Devon, Galata, Joplin, and Chester 1138 AM MST Thu Jan 15 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. Isolated gusts could approach 75 mph. * WHERE...Eastern Toole and Liberty Counties. * WHEN...Until 5 AM MST Friday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Moldan
481 WWUS75 KTFX 160300 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 800 PM MST Thu Jan 15 2026 MTZ313-160400- /O.CAN.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/ Judith Basin County and Judith Gap- Including the following locations: Geyser, Raynesford, Moccasin, Windham, Hobson, Benchland, and Stanford 800 PM MST Thu Jan 15 2026 ...HIGH WIND WARNING IS CANCELLED... While breezy winds remain across Judith Basin County, the threat of impactful high winds has diminished. Continue to exercise caution, especially high profile vehicles. $$ MTZ304-161200- /O.CON.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/ Eastern Toole and Liberty- Including the following locations: Lothair, Chester, Galata, Devon, Shelby, Joplin, and Whitlash 800 PM MST Thu Jan 15 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Eastern Toole and Liberty Counties, particularly around the Sweetgrass Hills. * WHEN...Until 5 AM MST Friday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ305-306-311-314-161200- /O.CON.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/ Hill County-Northern Blaine County-Bears Paw Mountains and Southern Blaine-Fergus County below 4500ft- Including the following locations: Rocky Boy, Chinook, Lewistown, Hilger, Zurich, Harlem, Hogeland, Havre, and Fort Belknap 800 PM MST Thu Jan 15 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Bears Paw Mountains and Southern Blaine, Fergus County below 4500ft, Hill County, and Northern Blaine County. * WHEN...Until 5 AM MST Friday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Blowing dust could significantly reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ Ludwig
038 WWUS75 KTFX 160823 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 123 AM MST Fri Jan 16 2026 MTZ304-305-160930- /O.CAN.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/ Eastern Toole and Liberty-Hill County- Including the following locations: Havre, Shelby, Chester, Joplin, Whitlash, Galata, Lothair, and Devon 123 AM MST Fri Jan 16 2026 ...HIGH WIND WARNING IS CANCELLED... The threat for widespread strong winds has ended. $$ MTZ306-311-314-161200- /O.CON.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/ Northern Blaine County-Bears Paw Mountains and Southern Blaine- Fergus County below 4500ft- Including the following locations: Lewistown, Fort Belknap, Zurich, Harlem, Hogeland, Rocky Boy, Chinook, and Hilger 123 AM MST Fri Jan 16 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 65 mph. * WHERE...Bears Paw Mountains and Southern Blaine, Fergus County below 4500ft, and Northern Blaine County. * WHEN...Until 5 AM MST early this morning. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
391 WWUS75 KTFX 161008 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 308 AM MST Fri Jan 16 2026 MTZ306-311-314-161115- /O.CAN.KTFX.HW.W.0004.000000T0000Z-260116T1200Z/ Northern Blaine County-Bears Paw Mountains and Southern Blaine- Fergus County below 4500ft- Including the following locations: Lewistown, Fort Belknap, Zurich, Harlem, Hogeland, Rocky Boy, Chinook, and Hilger 308 AM MST Fri Jan 16 2026 ...HIGH WIND WARNING IS CANCELLED... The threat for strong winds has ended. $$ Brusda
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 14, 10:37 PM MST, 4 hours 52 minutes earlier. Its key messages:
- A cold front will bring cooling temperatures through the day on Thursday to all locations, along with strong north winds to the plains of Central and North Central Montana.
- A light rain/snow mix or snow is possible along the cold front on Thursday, most notably over the Island Ranges of Central Montana.
- Temperatures moderate over the weekend after near normal highs on Friday.
Area forecast discussion, Jan 14, 10:37 PM MST, 4 hours 52 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1037 PM MST Wed Jan 14 2026 Aviation Section Updated. .KEY MESSAGES... - A cold front will bring cooling temperatures through the day on Thursday to all locations, along with strong north winds to the plains of Central and North Central Montana. - A light rain/snow mix or snow is possible along the cold front on Thursday, most notably over the Island Ranges of Central Montana. - Temperatures moderate over the weekend after near normal highs on Friday. && .DISCUSSION... /Issued 525 PM MST Wed Jan 14 2026/ - Meteorological Overview: H500 ridge over the Northern Rockies today will shift westward and back over the western seaboard by Thursday as a shortwave over the Gulf of Alaska crests the ridge axis in Northern BC/Alberta and digs southeast over the Northern High Plains through Thursday night. At the surface a cold front will dive south and through North Central Montana during the mid- to late morning hours and Central and Southwest Montana during the afternoon hours on Thursday. This front will bring cooler, near normal, temperatures to all locations for the day on Friday, along with a period of strong and gusty north winds to areas east of the I-15 corridor over the plains of Central and North Central Montana. Additionally, a period of light rain/snow mix or snow is possible along the southward advancing front, most notably in the northerly upslope areas of Central Montana, but any accumulations will be minor. Temperatures will begin to moderate across Southwest through North Central Montana through the weekend and early next week as upper level ridging amplifies over the western seaboard and predominately dry, northwest flow resides over the Northern Rockies. - Moldan - Forecast Confidence & Scenarios: High Winds Thursday and Thursday night... Climate anomaly indicators such as the NAEFS and ECMWF EFIs continue to support to the potential for a climatologically unusual wind event from the afternoon hours on Thursday through Friday morning in wake of a southward advancing cold front, generally along and northeast of a line from Judith Gap to the Sweet Grass Hills. H850 winds per NAEFS analysis are prog'd to reach between 35-45kts, which combined with strong pressure rises and cold air advection in wake of the aforementioned front could lead to the transport of these low level winds to the surface. NBM probabilities for wind gusts in excess of 48kts continue to run/have increased to in excess of a 70% chance on the downwind/downsloping side of the Island Ranges (i.e. Sweet Grass Hills, Bears Paw, Highwoods, Judith, and Snowy) of Central and North Central Montana, along with extreme northeastern portions of Northern Blaine County. A High Wind Watch remains in effect for the Bears Paw Mountains and Southern Blaine, Fergus County below 4500ft, and Northern Blaine County from Thursday afternoon through late Thursday night given the potential for strong north winds; with additional High Wind Watches now in effect from Thursday afternoon through Thursday night for Eastern Toole and Liberty Counties, Hill County, and Judith Basin County and Judith Gap. Areas that will see the strongest north winds through these timeframe will once again be in lee of the Island Ranges, along with any terrain gaps where the the north winds will be funneled through and subsequently enhanced. - Moldan && .AVIATION... 15/06Z TAF Period VFR conditions will prevail through the TAF period. Mid- to high- level cloudiness will persist through much of the period across the region with some low to mid-level clouds filtering in across central and north-central Montana mid Thursday morning through the afternoon. There is a brief chance for light snow across portions of the Hi-Line including KHVR with a larger potential for some patchy blowing dust across north-central Montana as northwesterly winds start to pick up after 15/18Z. -thor && .CLIMATE... The all time record high temperature for January for Great Falls is 67 degrees. There is a 20 percent chance the high temperature could go above the current forecast today of 62 and reach the all time for January of 67 degrees. && .PRELIMINARY POINT TEMPS/POPS... GTF 34 45 20 37 / 20 20 20 0 CTB 31 41 17 36 / 10 0 0 0 HLN 28 47 20 37 / 0 0 10 0 BZN 23 47 15 33 / 0 0 0 0 WYS 6 35 4 28 / 0 0 0 0 DLN 26 48 17 36 / 0 0 0 0 HVR 28 40 18 31 / 10 20 0 0 LWT 32 44 17 31 / 10 30 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Thursday afternoon through late Thursday night for Eastern Toole and Liberty-Hill County-Judith Basin County and Judith Gap. High Wind Watch from Thursday afternoon through late Thursday night for Bears Paw Mountains and Southern Blaine-Fergus County below 4500ft-Northern Blaine County. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Jan 15, 12:30 AM MST, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1230 AM MST Thu Jan 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM Non-Tstm Wnd Gst 8 SE East Glacier Park 48.36N 113.11W
01/14/2026 M75 MPH Glacier MT Mesonet
Mesonet station DCRM8 Deep Creek RAWS.
&&
BrusdaLocal storm report, Jan 15, 2:28 AM MST, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Great Falls MT
228 AM MST Thu Jan 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Non-Tstm Wnd Gst 8 SE East Glacier Park 48.36N 113.11W
01/15/2026 M79 MPH Glacier MT Mesonet
Mesonet station DCRM8 Deep Creek RAWS.
&&
BrusdaNearby
High Wind Warnings in Montana, 2026Every high wind warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.